best sleep meds
Guests are loving these this week
17 results for “best sleep meds”
Rating details & item highlights
- value4.5 out of 5
- quality4.4 out of 5
- Packaging may vary. Same trusted quality
- ACTIVE INGREDIENT: The active ingredient in Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Compare to the active ingredient of Unisom® SleepGels®.
- USE: Nighttime Sleep Aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day.
- FOCUS ON SLEEP: Your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Nighttime Sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness.
- NON-HABIT FORMING: Nighttime Sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Just one softgel in a single dose. Difficulty falling asleep or poor quality sleep can affect your day.
- GLUTEN FREE: This is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness.
- Suggested Age: 18 Years and Up
- Health Facts: Contains Diphenhydramine HCl
- Active Ingredient Strength Value: 50 Milligrams
- Product Warning: Consult a doctor if you have glaucoma, consult a doctor if you have a breathing problem, ask a doctor if you have prostate issues
- Product Form: Softgel
- Primary Active Ingredient: Diphenhydramine
Rating details & item highlights
- quality4.1 out of 5
- value3.8 out of 5
- Sweet dreams are made of these. These delicious bedtime buddies help you mellow your mind, calm your senses and relax into Zzzs*
- OLLY Sleep gummy supplements feature 3 mg of Melatonin, a sleepy time superstar ingredient that works with your body to help you fall asleep and stay asleep while L-Theanine encourages relaxation so you can drift off*
- Adults, take 2 gummies 30 minutes before bed, chew thoroughly before swallowing
- Deliciously flavored with blissful blackberry and mint flavors with other natural flavors
- 50 gummies per bottle (25 day supply)
- These gummies are gluten free, drug free & formulated with no synthetic flavors or colors
- Suggested Age: 18 Years and Up
- Product Warning: Ask a doctor if taking drugs that cause drowsiness
- Product Form: Gummy
- Primary Active Ingredient: Melatonin
- Package Quantity: 50
Rating details & item highlights
- quality3.8 out of 5
- value3.8 out of 5
- One 90 count bottle of Natrol® Melatonin Sleep Support* for Adults 10 mg strawberry-flavored gummies for a 45-day supply
- These melatonin gummies for adults are vegetarian, gelatin-free and non-GMO; Free from artificial flavors, sweeteners or synthetic dyes
- These pectin-based adult Melatonin gummies are less sticky and easier to chew than standard gelatin gummies, making them easy to take
- Adults, take two gummies 30 minutes before bedtime for better sleep*
- *These statements have not been evaluated by the Food and Drug Administration; this product isn't intended to diagnose, treat, cure or prevent any disease
- Suggested Age: 12 Years and Up
- Product Warning: Keep out of reach of children, consult a doctor if taking prescription drugs, consult a doctor if you have a medical condition prior to use, consult a doctor if you are pregnant or nursing
- Product Form: Gummy
- Primary Active Ingredient: Melatonin
- Package Quantity: 90
Rating details & item highlights
- quality4.4 out of 5
- value4.2 out of 5
- Packaging may vary. Same trusted quality
- Compare to active ingredient in Simply Sleep Caplets
- 25mg diphenhydramine caplets are ideal for occasional sleeplessness
- Sleep aid helps you get to sleep so you can wake up refreshed
- 100ct bottle allows you to be prepared whenever insomnia strikes
- Suggested Age: 12 Years and Up
- Health Facts: Contains Diphenhydramine HCl
- Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have a breathing problem, use caution while operating machinery, do not use with other diphenhydramine products, consult a doctor if you have glaucoma, not for children under the age of 12, use caution while driving a motor vehicle
- Product Form: Caplet
- Primary Active Ingredient: Diphenhydramine
- Includes: Sleeping Aid
Rating details & item highlights
- value4.7 out of 5
- quality4.5 out of 5
- Packaging may vary. Same trusted quality
- THE ACTIVE INGREDIENT in Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom® SleepTabs®.
- FOCUS ON SLEEP: With a single one-tablet dose, Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free.
- TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
- NIGHTTIME SLEEP AID: With just one tablet per dose, Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.
- FALL ASLEEP: Sleep is important. One tablet per dose helps to reduce difficulty falling asleep. Gluten free.
- Suggested Age: 12 Years and Up
- Active Ingredient Strength Value: 25 Milligrams
- Product Warning: Keep out of reach of children, consult a doctor if you have glaucoma, consult a doctor if you are pregnant or nursing
- Product Form: Tablet
- Primary Active Ingredient: Doxylamine
- Package Quantity: 1